MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE PRECISION LINK SENSOR ENABLED; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE PRECISION LINK SENSOR ENABLED; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H702475
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One ensite¿ precision¿ link sensor enabled was received for evaluation.Visual inspection of the connectors and chassis revealed no physical damage.A small nick was observed at the front panel.The precision link was powered on and audible beeps were observed indicating a successful boot up.The field reported event was confirmed as communication could not be established.Internal inspection verified all mounting hardware were secured and a thermal scent was observed.Inspection at the system controller unit (scu) board verified a thermal event occurred at integrated chip lm317.The root cause was isolated to the scu board.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information provided to abbott and the investigation performed, the root cause was isolated to a thermal event on the system controller unit board.
 
Event or Problem Description
This report is being submitted based on analysis which revealed a thermal event occurred.

Brand Name
ENSITE PRECISION LINK SENSOR ENABLED
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key12416144
Report Number2184149-2021-00266
Device Sequence Number3577215
Product Code DQK
UDI-Device Identifier05415067024756
UDI-Public05415067024756
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K183128
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH702475
Device Catalogue NumberH702475
Device Lot Number6568470
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2021
Initial Report FDA Received Date09/02/2021
Patient Sequence Number1